Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 92, Issue 1, pp 63–112

Countingp-groups and nilpotent groups

Authors

  • Marcus du Sautoy
    • DPMMS, Centre for Mathematical Sciences
Article

DOI: 10.1007/BF02698914

Cite this article as:
du Sautoy, M. Publications Mathématiques de L’Institut des Hautes Scientifiques (2000) 92: 63. doi:10.1007/BF02698914
Download to read the full article text

Copyright information

© Publications Mathematiques de L’I.H.E.S 2000